# SDR CALA2023081802550

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N37534
- Make and model: Boeing 737-9
- Aircraft serial: 66121
- Aircraft time: 4,344 hours, 1,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Fwd Pit
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA RPTED ELEC BURN ODOR FWD GALLEY ODOR DISIPAIT ALL AREA CB PULLED NO INDICATIONS ON FLT DE. FLAGGED FOR SDR SMOKE/ODOR QUESTIONAIRE IFE PREV ON DEF REF LP: 5457653. IFE REPORTS IS FAULT ONLY. IS IN AFT CARGO. RESET IFE SYS. IS NOT FAULTING. ATTEMPTED ADDITIONAL RESET TO REPLICATE IS FAULT. IS OPS NORMAL. IFE DEF CLEARED. INSPECTED HP-SEB AT SEATS 1A AND 1F. NO EVIDANCE OF ELECTRICAL BURNS OR ODOR. REF AMM 44-25-00. REPLACED HEPA FILTERS PER AMM 21-25-01/401 PARTS USED: 29-2124-3-0006,QTY :1
